RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2015, Volume 51, Issue 3, Pages 3–14 (Mi ppi2176)  

Coding Theory

Asymptotic bounds on the decoding error probability for two ensembles of LDPC codes

P. S. Rybin, V. V. Zyablov

Kharkevich Institute for Information Transmission Problems, Russian Academy of Sciences, Moscow, Russia

Abstract: Two ensembles of low-density parity-check (LDPC) codes with low-complexity decoding algorithms are considered. The first ensemble consists of generalized LDPC codes, and the second consists of concatenated codes with an outer LDPC code. Error exponent lower bounds for these ensembles under the corresponding low-complexity decoding algorithms are compared. A modification of the decoding algorithm of a generalized LDPC code with a special construction is proposed. The error exponent lower bound for the modified decoding algorithm is obtained. Finally, numerical results for the considered error exponent lower bounds are presented and analyzed.

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2015, 51:3, 205–216

Bibliographic databases:

UDC: 621.391.15
Received: 16.03.2015
Revised: 23.06.2015

Citation: P. S. Rybin, V. V. Zyablov, “Asymptotic bounds on the decoding error probability for two ensembles of LDPC codes”, Probl. Peredachi Inf., 51:3 (2015), 3–14; Problems Inform. Transmission, 51:3 (2015), 205–216

Citation in format AMSBIB
\Bibitem{RybZya15}
\by P.~S.~Rybin, V.~V.~Zyablov
\paper Asymptotic bounds on the decoding error probability for two ensembles of LDPC codes
\jour Probl. Peredachi Inf.
\yr 2015
\vol 51
\issue 3
\pages 3--14
\mathnet{http://mi.mathnet.ru/ppi2176}
\elib{http://elibrary.ru/item.asp?id=24961687}
\transl
\jour Problems Inform. Transmission
\yr 2015
\vol 51
\issue 3
\pages 205--216
\crossref{https://doi.org/10.1134/S0032946015030011}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000363254900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944446159}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2176
  • http://mi.mathnet.ru/eng/ppi/v51/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:191
    Full text:22
    References:17
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020